# SDR LR7A9967

- Difficulty date: December 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- System (JASC): 7530 · Compressor Bleed Control
- Part: Valve
- Part number: 321372221
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

EN ROUTE BJX,  NR 2 NACELLE OVERHEAT WARNING ILLUMINATED.  SHUTDOWN NR 2 ENGINE IAW LYNDEN PROCEDURES.  FOUND NR 2 BLEED AIR REGULATING VALVE LEAKING.  CHANGED VALVE IAW MM 36-10-20B.  LEAK CHECK AND OPS CHECK NORMAL.  PERFORMED LEAK CHECK ON ENGINE PNEUMATIC DUCTING AND NO LEAKS NOTED.
